{ "dc.contributor.author": "Santaló, Lluís" , "dc.date.accessioned": "2009-07-17T08:55:32Z" , "dc.date.available": "2009-07-17T08:55:32Z" , "dc.date.created": "1980" , "dc.identifier.citation": "Santaló, L. (1980). Cauchy and kubota's formula for convex bodies in elliptic n-space. Rendiconti del Seminario Matematico dell Università e Politecnico di Torino, 38 (1), 51-58" , "dc.identifier.issn": "0373-1243" , "dc.identifier.uri": "http://hdl.handle.net/10256.2/8298" , "dc.description.abstract": "The classical integral formulas de Cauhy and Kubota of the theory of convex bodies are extended to elliptic n-dimensional space. The Cauchy's formula takes the form (4.7) and that of Kubota takes the form (5.5)" , "dc.format.mimetype": "application/pdf" , "dc.language.iso": "eng" , "dc.publisher": "Università e Politecnico di Torino.Seminario Matematico" , "dc.relation.ispartof": "Rendiconti del Seminario Matematico dell Università e Politecnico di Torino, 1980, vol. 38, núm. 1, p. 1-58" , "dc.relation.ispartofseries": "Articles publicats" , "dc.rights": "Tots els drets reservats" , "dc.subject": "Cossos convexos" , "dc.subject": "Geometria integral" , "dc.subject": "Convex sets" , "dc.subject": "Integral geometry" , "dc.title": "Cauchy and kubota's formula for convex bodies in elliptic n-space" , "dc.type": "info:eu-repo/semantics/article" , "dc.rights.accessRights": "info:eu-repo/semantics/openAccess" }